# SDR AALA201603159021

- Difficulty date: March 10, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 58,399 hours, 21,537 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R1003
- Condition: Leaking
- Location: Zone 100
- Part time: 44,295 hours, 17,804 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN ODOR NOTICED BY CREW AFTER APU BLEED ON.  FOUND APU PLENUM INLET WET WITH OIL FROM A LEAK AT THE APU COOLING FAN, OIL COOLER OUTLET & VENTILATION NOZZLE.  REPLACED APU IAW TASK CARD 26L31049005.
